English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Parallel Algorithms for Model Reduction of Discrete-Time Systems

Benner, P., Quintana-Ortí, E. S., & Quintana-Ortí, G. (2003). Parallel Algorithms for Model Reduction of Discrete-Time Systems. International Journal of Systems Science, 34(5), 319-333. doi:10.1080/0020772031000158564.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-69B5-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-69B6-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Quintana-Ortí, Enrique S.3, Author
Quintana-Ortí, Gregorio3, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2TU Berlin, ou_persistent22              
3Departamento de Ingeniería y Ciencia de Computadores , Universidad Jaume I , E-12.071 Castellón, Spain, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1080/0020772031000158564
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Systems Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 34 (5) Sequence Number: - Start / End Page: 319 - 333 Identifier: -